Approximation by fourier sums and best approximations on classes of analytic functions
Abstract
We establish asymptotic equalities for upper bounds of approximations by Fourier sums and for the best approximations in the metrics of C and L1 on classes of convolutions of periodic functions that can be regularly extended into a fixed strip of the complex plane.Downloads
Published
25.03.2000
Issue
Section
Research articles
How to Cite
Serdyuk, A. S., and O. I. Stepanets. “Approximation by Fourier Sums and Best Approximations on Classes of Analytic Functions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 52, no. 3, Mar. 2000, pp. 375-9, https://umj.imath.kiev.ua/index.php/umj/article/view/4428.